Translator Disclaimer
2014 Uniform Density in Lindenbaum Algebras
V. Yu. Shavrukov, Albert Visser
Notre Dame J. Formal Logic 55(4): 569-582 (2014). DOI: 10.1215/00294527-2798754

Abstract

In this paper we prove that the preordering of provable implication over any recursively enumerable theory T containing a modicum of arithmetic is uniformly dense. This means that we can find a recursive extensional density function F for . A recursive function F is a density function if it computes, for A and B with AB, an element C such that ACB. The function is extensional if it preserves T-provable equivalence. Secondly, we prove a general result that implies that, for extensions of elementary arithmetic, the ordering restricted to Σn-sentences is uniformly dense. In the last section we provide historical notes and background material.

Citation

Download Citation

V. Yu. Shavrukov. Albert Visser. "Uniform Density in Lindenbaum Algebras." Notre Dame J. Formal Logic 55 (4) 569 - 582, 2014. https://doi.org/10.1215/00294527-2798754

Information

Published: 2014
First available in Project Euclid: 7 November 2014

zbMATH: 1339.03056
MathSciNet: MR3276413
Digital Object Identifier: 10.1215/00294527-2798754

Subjects:
Primary: 03F40
Secondary: 03D45, 03F30

Rights: Copyright © 2014 University of Notre Dame

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.55 • No. 4 • 2014
Back to Top